# SDR CSA2002F00001

- Difficulty date: August 27, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N995SB
- Make and model: Beech C-99
- Aircraft serial: U179
- Engine: Pwa PT6A60A
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Pivot Assy
- Part number: 1154400315
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

USING VISABLE DYE PENTRANT INSPECTION, FOUND CRACKS IN STRUCTURAL WEBBING OF PIVOT POINT EXTENSIONS OF BOTH LEFT AND RIGHT HAND BRACKETS.  CRACK ON LEFT BRACKET MEASURED APPROXIMATELY .5 INCHES.  CRACK IN RIGHT BRACKET EXTENDED ENTIRE LENGTH OF WEB.  TOTAL TIME ON PARTS UNKNOWN, THIS INSPECTION IS DUE EVERY 20K HOURS.
